EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-5009 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
01/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-012-45-5050 logic fit tibial tray sz 5f/5t (b)(6); 02-010-03-0250 logic femoral component cr cemented left sz 5 (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that a 63 yo male patient, initial left tka implanted in (b)(6) 2017, underwent a revision procedure in (b)(6) 2025, approximately 7 years 5 months post the initial procedure.The patient had returned to the surgeon¿s office with complaints of stiffness, pain, and dissatisfaction with their total knee replacement.The patient has a recalled polyethylene implant.The patient was scheduled for a revision tka possible polyethylene swap.The tibial polyethylene implant and a patella implant were swapped.The polyethylene was broken in pieces posteriorly, the pieces of the implant and polyethylene were removed from the wound site, and the knee joint was irrigated well.They were revised to a tibial insert sz 5, 10 mm, and a 3 peg patella cemented 38 mm.There were no surgical delays during the procedure.The patient was last known to be in stable condition following the procedure.No x-rays were provided.The explanted devices are not available for return as they were sent to the lab at the hospital.Device images were provided.No further information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to the reported pain caused by prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Possible causes for polyethylene damage include inclusion of the polyethylene in the packaging recall, malalignment between implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.